# SDR AALA202512052095

- Difficulty date: December 4, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 46,242 hours, 19,725 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT FUEL PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WITH PUMP TURNED OFF. INSPECTED AND CLEANED RIGHT HAND AFT FUEL BOOST PUMP PRESSURE SWITCH ELECTRICAL CONNECTOR, OPS TESTED GOOD IAW AMM 28-42-11.
